# SDR DALA2016012500594

- Difficulty date: December 29, 2015
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT IS CORRODED AROUND FASTENER HOLES AT RBL 52, FS 160 TO FS 190.  REMOVED CORROSION AT M/C FLOOR SUPPORT FS 160-190 RBL 52 AND ALODINED IAW SRM 51-10-07. C/W UT INSP OF BLENDED AREA FOR MATERIAL LOSS IAW B717 NDTSPM PT 4, 07-00-07 ORIGINAL "T" .070 LOWEST REM MAERIAL .049 ASSET 15251.  EVALUATED LIMITS AND FOUND FLOOR SUPPORT TO BE OUT OF LIMITS MATERIAL LOST: .021.  REMOVED FLOOR SUPPORT IAW SRM 51-41-02.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-08 & DWG 9936534, REV BW. ALODINED AND PRIMED HOLES IAW SRM 51-10-4. INSTALLED NEW FLOOR SUPPORT AT M/C, FS 160-190, RBL 52 IAW SRM 51-41-02 AND DWG 9936534, REV BW.
